# SDR AALA202009289009

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 18,064 hours, 6,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Part serial: 5181
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 18,074 hours, 6,983 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATION THAT DOOR 3R BOTTLE PRESSURE IS LOW.  SERVICED DOOR ASSIST BOTTLE DAMPER, IN ACCORDANCE WITH AMM 52-10-00.
